Found: 2 resources


Narrow your search

Resource type

article (2)


Language

English (2)


Year
From To Submit

2016 (1)

2009 (1)

Listing 1 - 2 of 2
Sort by

On Simultaneous Approximation for a Generalization of Baskakov–Beta operators

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2009, Volume 1, Issue 1, pages 1-11
 

On Truncated of General Family of Baskakov –Type Operators

Iraqi Journal of Science, 2016, Volume 57, Issue 2B, pages 1288-1291
 

Listing 1 - 2 of 2
Sort by